MathSciNet Relay Station
MathSciNet bibliographic data
MR2069002 47B25 (46E22 47A48 47A55 47A57 47B32 47E05)
Alpay, D.; Gohberg, I. Pairs of selfadjoint operators and their invariants. Algebra i Analiz 16 (2004), no. 1, 70--120; translation in St. Petersburg Math. J. 16 (2005), no. 1, 59–104
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement